Re: Wellbutrin Surges? (Maybe It's Lexapro Withdrawal?)
Since no one seems to know what I am talking about, I searched around the past few days and discovered something interesting about what I have been feeling that I never would have considered.
Could these be the "zaps" caused by Lexapro withdrawal that I've read about?
I had a pretty bad day with them today and I was searching and stumbled across the symptoms of Lexapro withdrawal. Thinking back, When I forgot to take a dose of Lexapro now and then, I would feel something similar but not as intense or for as long.
As for my weening off of Lexapro...My Psydoc told me to continue with 0.5 of Lexapro along with the introduction of 100mg Wellbutrin for 3 days. On the 4th day I was to discontinue the Lexapro and take the prescribed dose of Wellbutrin (100mg 2X a day). Should he have eased me off of Lexapro a little at a time instead of introducing a new med and stopping the old cold turkey?
I was on Lexapro since before I was diagnosed BP II in November 05. This is the first time I switched antidepressants and was completely unaware of the potential of withdrawal.
OK...I admit it. I'm just a tad naive when it comes to these meds and should have asked Psydoc about potential withdrawal when I asked to be taken off of the Lexapro.
I wish I had discovered this board when I was first diagnosed BP II. From what I have read here on this board in the past few days, It would have been a big help to me back then to know that even though I have a "mental illness", it's OK and there are others out there who are just like me.